So I've started birth control a little over a month ago. And yes I know for a fact, I am what's called a perfect user. I make sure to take these pills everyday, on time, at the same time. But what I'm worried about is my vagina has been itching a tad bit with odorless white thick discharge here and there. At first I thought it was a yeast infection so my mom gave me a pill that she takes for it because she has to take so many anti-biotics (yes I know if you take a pill it usually has to be prescribed to you but she's given it too me once before and it helped out with no problems) and Im on the 2nd day and it seems too be helping but I want too know mainly what could have been the cause? I broke down my whole week to see where it could have started. So yes I am sexually active with my partner, weve both been safe and tested so I know its not an STD. What Im really worried about is being.. Pregant. I am an over paranoid person (I really try not to be!) so when i started looking up things as to why my vagina was having these syptoms it had prengancy under it!! I do have a period tracker (before I started taking the pills I just kept it after) and my "ovulation" day was Saturday Oct 3rd. We had unprotected sex Friday Sep 25th (but remember Im so paranoid I used a foam spermicide that was highly recommended as a extra measure with my BC) Is there a possiblity I could be pregant?! I made sure to do exactly as the directions said... Also as extra note I take a 28 combination pill, I had also looked up to make sure that the yeast infection pill my mother gave me didn't mess with the effects of my birth control (Norgest/ethi, but i had only taken the pill mother gave me late night 1 1/2 days ago) also it does not burn when i pee ( only when I go digging in there trying to see and then pee does it) and my pee is pretty clear with tints of yellow here and there (I drink plenty of water)